# SDR SWAA2021082096219

- Difficulty date: July 17, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 651AT; LOWER SUPPORT BRACKET CRACKED ON LOWER INBOARD FWD CORNER. (MARKED) / REMOVED AND REPLACED BRACKET PART # 115A5582-2 PER SRM 51-10-02.
